About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 476363, 9 pages
http://dx.doi.org/10.1155/2013/476363
Research Article

On the Domain of the Triangle on the Spaces of Null, Convergent, and Bounded Sequences

1Department of Mathematics and Computer Sciences, Avenue “Mother Teresa” Nr=5, 10000 Prishtinë, Kosovo
2Department of Mathematics, Faculty of Arts and Sciences, Fatih University, The Hadimköy Campus, Büyükçekmece, 34500 İstanbul, Turkey

Received 17 January 2013; Accepted 7 May 2013

Academic Editor: Douglas Anderson

Copyright © 2013 Naim L. Braha and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. L. Braha, “A new class of sequences related to the lp spaces defined by sequences of Orlicz functions,” Journal of Inequalities and Applications, vol. 2011, Article ID 539745, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Mursaleen and A. K. Noman, “On the spaces of λ-convergent and bounded sequences,” Thai Journal of Mathematics, vol. 8, no. 2, pp. 311–329, 2010. View at MathSciNet
  3. M. Stieglitz and H. Tietz, “Matrixtransformationen von folgenräumen. Eine ergebnisübersicht,” Mathematische Zeitschrift, vol. 154, no. 1, pp. 1–16, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Malkowsky and E. Savaş, “Matrix transformations between sequence spaces of generalized weighted means,” Applied Mathematics and Computation, vol. 147, no. 2, pp. 333–345, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. L. Braha and T. Mansour, “On Λ2-strong convergence of numerical sequences and Fourier series,” Acta Mathematica Hungarica, 2013. View at Publisher · View at Google Scholar
  6. A. Wilansky, Summability Through Functional Analysis, vol. 85 of North-Holland Mathematics Studies, Elsevier, New York, NY, USA, 1984. View at MathSciNet
  7. F. Başar, Summability Theory and Its Applications, Monographs, Bentham Science Publishers E-books, İstanbul, Turkey, 2012.
  8. G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. P. Duran, “Infinite matrices and almost-convergence,” Mathematische Zeitschrift, vol. 128, pp. 75–83, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. P. King, “Almost summable sequences,” Proceedings of the American Mathematical Society, vol. 17, pp. 1219–1225, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 136–147, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Altay, F. Başar, and M. Mursaleen, “On the Euler sequence spaces which include the spaces p and I,” Information Sciences, vol. 176, no. 10, pp. 1450–1462, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. P. N. Ng and P. Y. Lee, “Cesàro sequence spaces of non-absolute type,” Commentationes Mathematicae. Prace Matematyczne, vol. 20, no. 2, pp. 429–433, 1978. View at Zentralblatt MATH · View at MathSciNet
  14. B. Altay and F. Başar, “On the paranormed Riesz sequence spaces of non-absolute type,” Southeast Asian Bulletin of Mathematics, vol. 26, no. 5, pp. 701–715, 2003. View at Zentralblatt MATH · View at MathSciNet
  15. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. Altay and F. Başar, “Some Euler sequence spaces of nonabsolute type,” Ukrainian Mathematical Journal, vol. 57, no. 1, pp. 1–17, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Şengönül and F. Başar, “Some new Cesàro sequence spaces of non-absolute type which include the spaces c0 and c,” Soochow Journal of Mathematics, vol. 31, no. 1, pp. 107–119, 2005. View at Zentralblatt MATH · View at MathSciNet
  18. B. Altay and F. Başar, “Some paranormed Riesz sequence spaces of non-absolute type,” Southeast Asian Bulletin of Mathematics, vol. 30, no. 4, pp. 591–608, 2006. View at Zentralblatt MATH · View at MathSciNet
  19. F. Başar and M. Kirişçi, “Almost convergence and generalized difference matrix,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 602–611, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. Kayaduman and K. Şengönül, “The spaces of Cesàro almost convergent sequences and core theorems,” Acta Mathematica Scientia B, vol. 32, no. 6, pp. 2265–2278, 2012. View at Publisher · View at Google Scholar
  21. A. Sönmez, “Almost convergence and triple band matrix,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2393–2402, 2013. View at Publisher · View at Google Scholar
  22. M. Mursaleen and A. K. Noman, “On some new sequence spaces of non-absolute type related to the spaces p and I,” Filomat, vol. 25, no. 2, pp. 33–51, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Mursaleen and A. K. Noman, “On some new sequence spaces of non-absolute type related to the spaces p and II,” Mathematical Communications, vol. 16, no. 2, pp. 383–398, 2011. View at MathSciNet
  24. E. Malkowsky and V. Rakočević, “Measure of noncompactness of linear operators between spaces of sequences that are (N¯,q) summable or bounded,” Czechoslovak Mathematical Journal, vol. 51, no. 3, pp. 505–522, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Sönmez and F. Başar, “Generalized difference spaces of non-absolute type of convergent and null sequences,” Abstract and Applied Analysis, vol. 2012, Article ID 435076, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Mursaleen and A. K. Noman, “On some new difference sequence spaces of non-absolute type,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 603–617, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. B. Altay and F. Başar, “The fine spectrum and the matrix domain of the difference operator Δ on the sequence space p, 0<p<1,” Communications in Mathematical Analysis, vol. 2, no. 2, pp. 1–11, 2007.